# SDR 97FDEA00274

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517593181
- Condition: Corroded
- Location: Bs 268-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0508 007, CORROSION (C53-221-01) ON INTERCOSTAL BETWEEN BS 268 TO 277, LBL 15.
